It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I also started my first YAZ pack on the first day of my period, and usually the second and third day of my period are relatively heavy. However, after starting this pill, it almost stopped my period midway (and I know it wasn't just lighter this month bc of diet or increased exercise), and mine stopped in a day and a half, very light. So I am not sure about this extended period you are experiencing, I have not had any breakthrough bleeding, been very consistent with taking my pill at 9pm. Haven't noticed increased fatigue yet. Agree with the tender breats (kinda hoping the swelling will mean bigger boobs in near future haha). Skin still acting up a bit but seems to have died down the past couple of days. This is still only second week, so we will see...fingers crossed
Saige_27,

I have never had breakthrough bleeding with bc, and I haven't had it on this pill either. It affects everyone differently so it may just not be the pill for you if you continue to experience breakthrough bleeding, but give it a chance if you just started it.
i started yaz last saturday when i got my period and i am still bleeding. i usually have periods that last around 5 or 6 days so this isn't much longer so far, but i've never had a period lasting 8 days or longer in my life, so i know this is a result of the BC. i thought i had stopped last night but then was surprised this morning to find that i was still bleeding. i'm going to be active all summer and i really hope i don't have to deal with ridiculously long periods and breakthrough bleeding all summer, but i am trying to get used to the idea...
I'm on my first pack. I will start the white pills in two days. I feel I got a lot more information from my doctor then most. I was told that on my first month, I wouldn't feel too good. I was also told that I would probably have breakthrough bleeding everyday the first month. She was right about the bleeding. But it is very light, I can live with it. No mood swings, I have noticed I have lost some weight. One of the best things, is that once my body adjusts to Yaz, I can manipulate it so that I only get 4 periods in one year (yeah!). Was anyone else told this?
It is interesting to read about all the various issues that everyone is having while taking these pills. It really becomes apparent that everyone's body handles these medication differently. I have never taken birth control and am 25 years old. I started taking Yaz 2 days ago because I am having problems with moderate acne and my doctor feels it is a hormone issue. So far I have not had any real symptoms but I do feel that pressure in my lower back like I could start my period any day now. After reading all the issue with breakthrough bleeding I am hoping this is something that will not last for weeks. Taking these pills makes me nervous after reading the insert that came with them!!! There are some real major things that happen to some people but I am trying not to focus on them. Good luck everyone
I've got an update as well. I had a rough first month on YAZ with breakthrough bleeding ALL month. But, I'm glad to say that the bleeding has stopped completely. I had my period during the placebo pills, and then the breakthrough bleeding never came back. Hopefully it will stay that way. So, if you're having the same problem with bleeding, just hang in there...I know it's easier said than done, but it does stop. :)
I have never been to this site before and had simply googled YAZ to find out about any side effects that people had experienced and came across this healthboards site. I must say it was interesting reading all of the comments. I did read one though that had experienced similar side effects that I had, but I can't remember who it was. Here is what I've experienced after almost two months of being on this pill.

I have previously taken Ortho-Cept and then Apri tabs which the latter gave me the worst case of non-existent libido that I could ever imagine! I also became excessively dry on that pill so I changed and my doctor recommended YAZ. It's more expensive that I would like but that's all right, sooner or later they will come out with a cheaper version.

In the first month my moisture came back. I have not experienced a high sex drive but I had been on that Apri pill for about 4 years and it may not be completely out of my system yet. I have become more aroused though than in recent years! My fiance is happy about that one! Anyway, I have not experienced the weight gain or loss but I usually don't experience that since I exercise a ton. My period started maybe on the third or fourth white pill then lasted about two days and was over. I haven't had any spotting or breakthrough bleeding so far. I have noticed that I don't have my high highs that I used to have on my previous pill or my low lows for that matter. I'm pretty much even keeled now, possibly a little impatient but that is getting better the longer I'm on it. All in all, I feel a bit more tired than I used to but I'm moving and planning a wedding plus started a new job recently and do a lot in the community so that could be attributed to my tiredness!

I know that we all react to these things differently. I will monitor the weight loss/gain though. I definitely don't want to gain weight on this, especially if I'm getting married in February. Oh, and I haven't experienced any growth in my chest area nor am I experiencing any soreness.

Hope this helps!





All times are GMT -7. The time now is 09:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!